Skip to content
My WebMD Sign In, Sign Up
Losing erection after pre cum
avatar
anywhereqwer posted:
Hi, recently I have been having trouble with my erection while masturbating. I am able to get an erection normally but when I masturbate I get to a point when I release pre cum and immediately after it comes out I lose my erection, I have been able to get my erection back (but not as easily as it is getting one in the first place) and orgasm however masturbating after releasing my pre cum is not as pleasurable and the orgasm is weak. Also when I release pre cum recently it has been a lot more than it has been in the past. At first thought that the release of pre cum was not allowing me to stimulate my glans in the way I prefer however I tried using a tissue as I released pre cum but that did not affect my loss of an erection, the release of pre cum seems to be directly causing it. I only started experiencing this a week ago and it is very frustrating as I cannot reach my normal orgasm and a little worrying as this change seemed random and abrupt and I cannot think of any possible reasons for it. I tried searching for an answer in other places on the web but had no luck. Some people with similar problems received answers saying that over masturbation may be a cause of their problem. I've also read a lot of posts saying that over masturbation is simply a myth. I'm 17 years old and I usually masturbate once a day so I don't think that my problem is over masturbation if that exists because I know that masturbate way more. However currently I'm not masturbating for a couple days to see if that helps. Some help from the community and Dr. Marks would be greatly appreciated, thanks!
Reply
 
avatar
RobertPatrick responded:
Actually after masturbation the penis becomes soft. It is normal to lose erection after precum. I think you should consult doctor for your problem.


Helpful Tips

The real worry with EDExpert
Most men just want to know what can be done to bring back great erections. So often men ask whether they should take a pill , which one or ... More
Was this Helpful?
108 of 148 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.